# SDR 96ZZZX6052

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEUDLED INSPECTION AT AERO CORP, CORROSION WAS FOUND IN THE AFT CARGO PIT, FRAME STA 917 FROM S29L TO S29R. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1 (GAUGE A-0299).  RECEIVED DRILLED AND DEBURRED NEW L29L FS 918 - FS 996, DRILLED AND DEBURRED LONGERON SPLICE IAW DC9 SRM 51-10-4, SRM 53-02 FIG 5.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED IAW DC9 SRM 51-30-2, SRM 53-02 FIG 5.
